# SDR GAIA04124

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND RT WING FRONT SPAR WS 726, NR 8 SLAT ACTUATOR OB PLATE TRUNNION SUPPORT CRACKED.  REF FASI NR 86620, REMOVED AND REPLACED NR 8 SLAT SUPPORT PLATES IAW SB 57-0130, REV 3.
